# SDR CALA2025090908660

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N769UA
- Make and model: Boeing 777222
- Aircraft serial: 26921
- Aircraft time: 108,351 hours, 19,762 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLIGHT LOCK 3R EICAS STATUS R3 DOOR FLIGHT LOCK COMMAND/FLT LK RLY/SENSOR DISAGREEMENT.DB PSEU 2 (R2) DB PSEU 2 (L2) PERFORMED FIM 52-11 TASK 806. GROUND TEST PASSED. DOOR.LOCKS. OPS CHECK GOOD,   DOOR DOES NOT LOCK DUE TO MEL LP 6168339.
